Idiosyncratic drug-induced liver injury: A clinical update

Haripriya Maddur, Naga Chalasani

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Drug-induced liver injury (DILI) is a rare but potentially devastating adverse drug reaction. Its presentation can range from asymptomatic elevation in liver biochemistries to fulminant liver failure. Over the past decade, clinical and research interest in the field of idiosyncratic DILI has been intense, and several new findings have been reported. In this article, we provide an update on implicated agents, clinical features, outcomes, and the results of recently reported genetic studies.

Original languageEnglish
Pages (from-to)65-71
Number of pages7
JournalCurrent Gastroenterology Reports
Volume13
Issue number1
DOIs
StatePublished - Feb 2011

Fingerprint

Chemical and Drug Induced Liver Injury
Acute Liver Failure
Drug-Related Side Effects and Adverse Reactions
Biochemistry
Liver
Research

Keywords

  • Drug-induced liver injury (DILI)
  • Drug-Induced Liver Injury Network (DILIN)
  • Genome-wide association studies

ASJC Scopus subject areas

  • Gastroenterology

Cite this

Idiosyncratic drug-induced liver injury : A clinical update. / Maddur, Haripriya; Chalasani, Naga.

In: Current Gastroenterology Reports, Vol. 13, No. 1, 02.2011, p. 65-71.

Research output: Contribution to journalArticle

@article{85d818a156464f59b4a095c4d18a2351,
title = "Idiosyncratic drug-induced liver injury: A clinical update",
abstract = "Drug-induced liver injury (DILI) is a rare but potentially devastating adverse drug reaction. Its presentation can range from asymptomatic elevation in liver biochemistries to fulminant liver failure. Over the past decade, clinical and research interest in the field of idiosyncratic DILI has been intense, and several new findings have been reported. In this article, we provide an update on implicated agents, clinical features, outcomes, and the results of recently reported genetic studies.",
keywords = "Drug-induced liver injury (DILI), Drug-Induced Liver Injury Network (DILIN), Genome-wide association studies",
author = "Haripriya Maddur and Naga Chalasani",
year = "2011",
month = "2",
doi = "10.1007/s11894-010-0154-8",
language = "English",
volume = "13",
pages = "65--71",
journal = "Current Gastroenterology Reports",
issn = "1522-8037",
publisher = "Current Medicine Group",
number = "1",

}

TY - JOUR

T1 - Idiosyncratic drug-induced liver injury

T2 - A clinical update

AU - Maddur, Haripriya

AU - Chalasani, Naga

PY - 2011/2

Y1 - 2011/2

N2 - Drug-induced liver injury (DILI) is a rare but potentially devastating adverse drug reaction. Its presentation can range from asymptomatic elevation in liver biochemistries to fulminant liver failure. Over the past decade, clinical and research interest in the field of idiosyncratic DILI has been intense, and several new findings have been reported. In this article, we provide an update on implicated agents, clinical features, outcomes, and the results of recently reported genetic studies.

AB - Drug-induced liver injury (DILI) is a rare but potentially devastating adverse drug reaction. Its presentation can range from asymptomatic elevation in liver biochemistries to fulminant liver failure. Over the past decade, clinical and research interest in the field of idiosyncratic DILI has been intense, and several new findings have been reported. In this article, we provide an update on implicated agents, clinical features, outcomes, and the results of recently reported genetic studies.

KW - Drug-induced liver injury (DILI)

KW - Drug-Induced Liver Injury Network (DILIN)

KW - Genome-wide association studies

UR - http://www.scopus.com/inward/record.url?scp=79551525328&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79551525328&partnerID=8YFLogxK

U2 - 10.1007/s11894-010-0154-8

DO - 10.1007/s11894-010-0154-8

M3 - Article

C2 - 21049293

AN - SCOPUS:79551525328

VL - 13

SP - 65

EP - 71

JO - Current Gastroenterology Reports

JF - Current Gastroenterology Reports

SN - 1522-8037

IS - 1

ER -